MathSciNet Relay Station
MathSciNet bibliographic data
MR2934569 33E05 (26D07)
Schiefermayr, Klaus Inequalities for the Jacobian elliptic functions with complex modulus. J. Math. Inequal. 6 (2012), no. 1, 91–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement